# SDR QXEA2008122601264

- Difficulty date: December 24, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 19,245 hours, 19,617 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING BRAKES INEFFECTIVE.  C/W FUNCTIONAL TEST OF THE ANTI-SKID SYS IAW AMM TASK 32-46-00-720-802.  FUNCTIONAL TEST GOOD.  INTEGRATED CDS FOR ANTI-SKID FAULTS.  NO FAULTS NOTED.  PERFORMED  BLEED AND REMOVED AIR FROM THE MAIN BRAKE SYSTEM (NR 1) IAW AMM TASK 32-42-00-870-801.  PERFORMED FUNCTIONAL TEST OF THE MAIN LANDING GEAR BRAKE SYSTEM IAW 32-42-00-720-801.  ALL BRAKE PRESSURES FOUND WITHIN LIMITS.  NO DEFECTS NOTED.  PERFORMED TAXI CHECK OF ACFT AT VARIOUS SPEEDS AND BRAKING FORCES.  COULD NOT DUPLICATE DISCREPANCY.  RETURNED TO SERVICE.  NO PARTS REPLACED.
